Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on an associative distributive algebra in which the commutative law of addition does not hold


Author: H. S. Vandiver
Journal: Bull. Amer. Math. Soc. 42 (1936), 857-859
DOI: https://doi.org/10.1090/S0002-9904-1936-06444-X
Cited work: Bull. Amer. Math. Soc., Volume 40, Number 12 (1934), 914--920
MathSciNet review: 1563452
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06444-X

American Mathematical Society